MathSciNet Relay Station
MathSciNet bibliographic data
MR512247 (80c:46054) 46H05 (43A20)
Sinclair, Allan M. Bounded approximate identities, factorization, and a convolution algebra. J. Funct. Anal. 29 (1978), no. 3, 308–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement